# SDR HEEA088364

- Difficulty date: July 12, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Snias AS350B3
- Aircraft serial: 3234
- Aircraft time: 1,608 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7323 · Turbine Governor
- Part: Metering Valve
- Part number: 0292858180
- Part serial: 673B
- Condition: Out Of Adjust
- Location: Engine Gov
- Part time: 444 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED GOVERNOR LIGHT ON GROUND RUN UP.  FAULT CODE 129.  FAIL2 CODE 4002.
